# SDR VNAA0804014

- Difficulty date: April 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 9,860 hours, 9,508 cycles
- Engine: Ge CF348C1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: GG670800053
- Part serial: 02701
- Condition: Failed
- Location: Bleed Temp
- Part time: 4,107 hours, 4,034 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AN AFT AND FORWARD LAVATORY RED WARNING MESSAGE DURING TAKEOFF.  THE CREW ELECTED TO RETURN TO DAY WHERE THE ACFT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED GROUND RUNS AND OPERATIONAL CHECKS.  MAINTENANCE REMOVED AND REPLACED THE RT ACM BLEED TEMP SENSOR IN ACCORDANCE WITH THE ACFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD.  ACFT WAS RELEASED FOR SERVICE.  (S)
